Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 1973, Volume 41, Issue 6

Systems k-Class Estimators<1125:SKE>2.0.CO;2-N
p. 1125-1136

N. E. Savin

In this paper we generalize the family of single equation k-class estimators to systems of equations. The systems k-class estimator with k = 1 is the 3SLS estimator. After developing the asymptotic properties we introduce a further member of the systems k-class, the systems LVR estimator. A systems version of Basmann's identifiability test statistic is also considered.

Log In To View Full Content

Journal News